# SDR AALA20160305004

- Difficulty date: March 5, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N176AA
- Make and model: Boeing 757223
- Aircraft serial: 32395
- Aircraft time: 46,039 hours, 13,123 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 21247
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING A CHECK, FOUND NUMEROUS FIRST CLASS ESCAPE PATH LIGHTS INOPERATIVE.  TROUBLE SHOT TO DEFECTIVE BATTERY PACK.  REPLACED & TESTED NORMAL IAW MM 33-51-11.  THE ACFT WAS NOT GNDED.  SEE ALSO AALA20160307004.
